Hey I'm a 20 yr old female with pcos.
I've changed my pill to Yasmin, because its better for the pcos side effects!
But instead of getting my period two day after starting the sugar pills, it take til the day that I start taking my normal pill again for it to come! This is about a week??
So I'm only having a period for one half to two days max!
I've been taking Yasmin for this is the 4th month!
I used to take microgyn, levlin Ed, and Dianne and would only take couple days usually two for it to come! Now it's taking
7? I'm not understanding!
Can someone please help?
What might this be? Anyone had this happen? Anything will help?
Hello and welcome,
Yasmin pill provides good control over the menstrual cycle in women with PCOS and an improvement in acne. It may happen that your periods may become lighter and may occur late while on Yasmin.It is best to consult your gynecologist and get your doubts clarified. Do keep me posted.
Best luck and regards!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.